Alert archive / New Mexico / Flash Flood Warnings in 2022

Flash Flood Warning 80, NWS Albuquerque, NM

July 19, 2022Socorro County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 19, 2022, 6:16 PM MDT for Socorro County, New Mexico. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2022, 6:16 PM MDT (00:16 UTC)
Expired
Jul 19, 2022, 7:51 PM MDT
In force
95 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Socorro County, NM

The radar

The Holloman AFB radar (KHDX), 154 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2022-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2022-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6150 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

544 
WGUS55 KABQ 200016
FFWABQ
NMC053-200215-
/O.NEW.KABQ.FF.W.0080.220720T0016Z-220720T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
616 PM MDT Tue Jul 19 2022

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  The Bear Trap burn scar in...
  West Central Socorro County in central New Mexico...

* Until 815 PM MDT.

* At 616 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Bear Trap Burn Scar. Between 0.25 and 0.5 
  inches of rain have fallen. Additional rainfall amounts of 0.5 to 
  1 inch are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

Excessive rainfall over the burn scar will impact Big Pigeon Canyon, 
Little Pigeon Canyon, Whitewater Canyon, and West Red Canyon 
downstream to Alamosa Creek and State Road 52. The debris flow can 
consist of rock, mud, vegetation and other loose materials.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding in and around the Bear Trap
           Burn Scar.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of areas in and around
           the Bear Trap Burn Scar.

* Some locations that will experience flash flooding include...
  Dusty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Runoff from rainfall will cause elevated water levels within 
vulnerable drainages in and downstream of the Bear Trap fire burn 
area.

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.



&&

LAT...LON 3387 10755 3391 10750 3388 10747 3385 10746
      3382 10744 3378 10744 3375 10745 3372 10747
      3370 10753 3360 10766 3364 10767 3366 10768
      3369 10768 3371 10767 3374 10765 3378 10762
      3383 10758

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

12
2 follow-up statements
567 
WGUS75 KABQ 200113
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
713 PM MDT Tue Jul 19 2022

NMC053-200215-
/O.CON.KABQ.FF.W.0080.000000T0000Z-220720T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Socorro NM-
713 PM MDT Tue Jul 19 2022

...FLASH FLOOD WARNING FOR THE BEAR TRAP BURN SCAR REMAINS IN EFFECT 
UNTIL 815 PM MDT THIS EVENING FOR WEST CENTRAL SOCORRO COUNTY...

At 713 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain over the Bear Trap Burn Scar. Between 0.75 and 1 inch of rain 
has fallen. Additional rainfall amounts up to 0.25 inches are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

Excessive rainfall over the burn scar will impact Big Pigeon Canyon, 
Little Pigeon Canyon, Whitewater Canyon, and West Red Canyon 
downstream to Alamosa Creek and State Road 52. The debris flow can 
consist of rock, mud, vegetation and other loose materials.

HAZARD...Flash flooding caused by thunderstorms in and around the
         Bear Trap Burn Scar.

SOURCE...Radar.

IMPACT...Flooding of areas in and around the Bear Trap Burn Scar.

Some locations that will experience flash flooding include...
  Dusty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Runoff from rainfall will cause elevated water levels within 
vulnerable drainages in and downstream of the Bear Trap fire burn 
area.

Do not camp along streams and rivers. Remain alert when hiking in 
steep, narrow canyons. Know where you are relative to low spots and 
drainages.



&&

LAT...LON 3387 10755 3391 10750 3388 10747 3385 10746
      3382 10744 3378 10744 3375 10745 3372 10747
      3370 10753 3360 10766 3364 10767 3366 10768
      3369 10768 3371 10767 3374 10765 3378 10762
      3383 10758

FLASH FLOOD...RADAR INDICATED

$$

12
177 
WGUS75 KABQ 200151
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
751 PM MDT Tue Jul 19 2022

NMC053-200201-
/O.CAN.KABQ.FF.W.0080.000000T0000Z-220720T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Socorro NM-
751 PM MDT Tue Jul 19 2022

...FLASH FLOOD WARNING FOR THE BEAR TRAP BURN SCAR IS CANCELLED FOR 
WEST CENTRAL SOCORRO COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3387 10755 3391 10750 3388 10747 3385 10746
      3382 10744 3378 10744 3375 10745 3372 10747
      3370 10753 3360 10766 3364 10767 3366 10768
      3369 10768 3371 10767 3374 10765 3378 10762
      3383 10758

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 5:20 PM MDT, 56 minutes earlier.

Area forecast discussion, Jul 19, 5:20 PM MDT, 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
520 PM MDT Tue Jul 19 2022

.AVIATION...
00Z TAF CYCLE
Isolated to scattered thunderstorms favoring portions of western and
eastern NM this afternoon will gradually taper off after sunset.
Another weak backdoor cold front tonight will continue to replenish
moisture, and storm coverage will trend up Wednesday for areas along
and east of the central mountain chain with more isolated coverage
across the west. Main hazards with any thunderstorm continue to be
gusty outflow winds and reduced visibility in heavy downpours.
Otherwise, while not quite as hot as today, high temperatures will
still be several degrees above normal as the upper-level high
pressure center tracks westward to near the NM/AZ border. This should
allow tomorrow's storms to track in a southerly to southeasterly
direction.

15

&&

.PREV DISCUSSION...150 PM MDT Tue Jul 19 2022...
.SYNOPSIS...
Near record to record heat remains over northern and central NM today
with Heat Advisories out for much of the eastern plains, portions of
the Rio Grande Valley, and the Northwest Plateau through this
evening. Another round of Heat Advisories may be needed for
Wednesday, although high temperatures are not forecast to be quite as
hot as today. Temperatures trend cooler through the rest of the week
as chances for afternoon storms creeps up each day. The best chance
for storms will favor the Sangre de Cristo Mountains each day with a
chance for a few storms to become strong or severe each day through
Thursday. This will also increase the risk for localized flash
flooding, especially over recent burn scars.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...
A slight uptick in storm coverage has been observed today as the H5
high center drifts west toward AZ. PWATs trended up slightly this
morning however a very dry mid and upper level airmass continues to
hamper the more robust convection. A weak frontal boundary moving
southwest across eastern NM will allow storms to linger later into
tonight over the plains. Min temps will be warm again with much of
the RGV and eastern plains still in the low 80s at midnight.

Wednesday is expected to be a more active day areawide as the upper
high continues its westward drift and more favorable instability and
shear profiles develop over NM. The weak frontal boundary will also
serve to focus convective initiation along the central mt chain by
11 am to noon. This activity will move south and southeast into the
nearby highlands and plains with a few severe storms possible across
the northeast. Any storms that form over the HPCC burn scar will
create an elevated threat for burn scar flash flooding and a Flood
Watch may be required. The complex of storms that progresses out
into eastern NM will send a large-scale outflow boundary south and
west thru the RGV toward the Cont Dvd Wednesday evening. Storms are
likely to continue Wednesday night on outflow boundary interactions
with locally heavy rainfall in the evening. Max temps Wednesday will
trend cooler across eastern NM however readings will still be close
to 100 across much of the east central and southeast plains, the RGV
and parts of western NM.

LONG TERM...(THURSDAY THROUGH TUESDAY)...
Thursday begins the long term period with the 597dm 5H upper high
still over AZ. This will favor a northwesterly flow regime for storms
forming over the Sangre de Cristo Mountains during the early
afternoon, and moving southeast over the adjacent highlands and
eastern plains late in the day. Southerly surface flow over the
eastern plains will bring good inflow for these storms to persist
longer over the eastern plains and late into Thursday evening. Early
indications from the NAM12 showing 1000-1500 J/kg of SBCAPE and weak
to modest 20kt bulk shear for a few storms to tap into to become
strong or severe. Outflow from these storms could also potentially
bring an east canyon wind to Santa Fe and Albuquerque during the
evening hours.

Friday will see the upper high begin trekking back east, but with its
centroid still over northeastern AZ. This will cause slower and more
erratic storm motions for Friday’s crop of convection. This will be
most true for storms over the west-central and northwestern
mountains. Storms firing off over the Sangre de Cristo Mountains and
Sacramento Mountains will have quicker storm motions toward the
southeast and southwest respectively. By The weekend, the centroid of
the upper high weakens and crosses eastward across the state. Storm
motions will be the slowest and most erratic in nature Saturday,
becoming more defined south-to-north over western NM by Sunday. With
the main upper high coalescing itself over AR, a better tap of
monsoonal moisture will find its way into the desert southwest. But
it will focus itself mainly over AZ, and far western NM. This will
keep low to nil chances for afternoon storms over the eastern plains
of NM.

Guyer/24

&&

.FIRE WEATHER...
Strong upper level high pressure over central NM will drift west
toward AZ thru late this week. Storm coverage will increase along
the central mountain chain into eastern NM thru Friday as slightly
better moisture and instability works into the region. Storm motion
will be slow and erratic toward the south and southeast then south
to southwest as high pressure shifts west of the state. The threat
for burn scar flash flooding will increase each day with rain rates
of 1 to 2"/hr in some areas. High pressure is expected to shift east
again by the weekend and force the greater storm coverage back into
northern and western NM. Near-record heat currently will gradually
trend closer to normal thru the weekend.

Guyer

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM MDT this evening for the following zones...
 NMZ201-217-219-230>238.

&&

In the hours before

Local storm report, Jul 19, 2:21 PM MDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
221 PM MDT TUE JUL 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     DOWNBURST        8 ENE SANTA ROSA        34.99N 104.55W
07/19/2022                   GUADALUPE          NM   TRAINED SPOTTER

            SEMI-TRUCK OVERTURNED NEAR MM 286 ON
            INTERSTATE 40 DUE TO MICROBURST WINDS.

&&

12
Special weather statement, Jul 19, 2:31 PM MDT, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
231 PM MDT Tue Jul 19 2022

NMZ211-217-218-192100-
Espanola Valley-Santa Fe Metro Area-Jemez Mountains-
231 PM MDT Tue Jul 19 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF LOS ALAMOS,
SOUTHEASTERN RIO ARRIBA, NORTHEASTERN SANDOVAL AND NORTHWESTERN SANTA
FE COUNTIES THROUGH 300 PM MDT...

At 231 PM MDT, Doppler radar was tracking a strong thunderstorm near
White Rock, or near Los Alamos, moving east at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Los Alamos, Espanola, White Rock, Santa Clara Pueblo, Frijoles,
Bandelier National Monument, San Ildefonso Pueblo and El Rancho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3574 10632 3595 10638 3605 10609 3573 10601
TIME...MOT...LOC 2031Z 249DEG 7KT 3588 10621

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

12
Special weather statement, Jul 19, 3:52 PM MDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
352 PM MDT Tue Jul 19 2022

NMZ212-218-192230-
Santa Fe Metro Area-Glorieta Mesa Including Glorieta Pass-
352 PM MDT Tue Jul 19 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL SANTA FE
COUNTY THROUGH 430 PM MDT...

At 352 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Cienega, or 10 miles southwest of Santa Fe, moving southeast at 15
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Southwestern Santa Fe, Eldorado At Santa Fe, Cerrillos Hills State
Park, Canada De Los Alamos, La Cienega, Los Cerrillos and Lamy.

This includes the following highways...
 Interstate 25 between Mile Markers 267 and 283, and between Mile
Markers 285 and 295.
 Highway 285 between Mile Markers 285 and 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3561 10625 3572 10607 3554 10578 3536 10611
TIME...MOT...LOC 2152Z 326DEG 14KT 3561 10612

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

12
Special weather statement, Jul 19, 4:18 PM MDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
418 PM MDT Tue Jul 19 2022

NMZ206-208-241-192245-
San Agustin Plains and Adjacent Lowlands-Southwest Mountains-West
Central Mountains-
418 PM MDT Tue Jul 19 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN CATRON
COUNTY THROUGH 445 PM MDT...

At 417 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pietown, or 19 miles northwest of Datil, moving southwest at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Omega and Pietown.

This includes Highway 60 between Mile Markers 42 and 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3444 10808 3435 10787 3404 10806 3433 10840
TIME...MOT...LOC 2217Z 062DEG 8KT 3433 10811

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Jul 19, 5:03 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
503 PM MDT Tue Jul 19 2022

NMZ231-232-234-192330-
Eastern San Miguel County-Harding County-Quay County-
503 PM MDT Tue Jul 19 2022

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EASTERN SAN MIGUEL,
SOUTHEASTERN HARDING AND NORTHEASTERN QUAY COUNTIES THROUGH 530 PM
MDT...

At 502 PM MDT, Doppler radar was tracking strong thunderstorms 11
miles northeast of Logan, or 12 miles southwest of Nara Visa, moving
southeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tucumcari, Logan and Ute Lake State Park.

This includes Interstate 40 between Mile Markers 336 and 345.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3514 10368 3558 10366 3558 10315 3546 10304
      3525 10305
TIME...MOT...LOC 2302Z 330DEG 8KT 3548 10326

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

12
Special weather statement, Jul 19, 5:18 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
518 PM MDT Tue Jul 19 2022

NMZ232-234-192345-
Eastern San Miguel County-Quay County-
518 PM MDT Tue Jul 19 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN SAN MIGUEL
AND WEST CENTRAL QUAY COUNTIES THROUGH 545 PM MDT...

At 518 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tucumcari. This storm was nearly stationary.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tucumcari.

This includes the following highways...
 Interstate 40 between Mile Markers 318 and 341.
 State Road 104 between Mile Markers 96 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3524 10397 3532 10369 3513 10354 3500 10396
TIME...MOT...LOC 2318Z 341DEG 4KT 3521 10383

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

12

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:33 PM MDTAreal Flood AdvisoryABQSan Miguel117 min
Jul 19, 8:13 PM MDTSpecial Weather StatementABQUnion32 min
Jul 19, 8:53 PM MDTSpecial Weather StatementABQUnion37 min
Jul 19, 9:50 PM MDTSpecial Weather StatementABQHarding25 min
Jul 20, 2:23 AM MDTHeat AdvisoryABQBernalillo, Chaves, Cibola, McKinley, Sandoval, San Juan and 2 more18 hr
Jul 20, 8:16 AM MDTFlood WatchABQColfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos14 hr
Jul 20, 11:45 AM MDTSpecial Weather StatementABQTaos30 min
Jul 20, 1:20 PM MDTSpecial Weather StatementABQMora25 min
Jul 20, 1:24 PM MDTAreal Flood AdvisoryABQSan Miguel28 min
Jul 20, 1:28 PM MDTAreal Flood AdvisoryABQColfax, Mora29 min
Jul 20, 1:31 PM MDTSpecial Weather StatementABQSan Miguel29 min
Jul 20, 1:44 PM MDTSpecial Weather StatementABQMora31 min
Jul 20, 1:52 PM MDTFlash Flood WarningABQSan Miguel3 hr
Jul 20, 1:57 PM MDTFlash Flood Warning Considerable damage threatABQColfax, Mora3 hr
Jul 20, 2:02 PM MDTSpecial Weather StatementABQTaos28 min
Jul 20, 2:13 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos3 hr
Jul 20, 2:55 PM MDTSpecial Weather StatementABQLos Alamos35 min
Jul 20, 3:00 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe3 hr
Jul 20, 3:02 PM MDTAreal Flood AdvisoryABQMora3 hr
Jul 20, 3:10 PM MDTAreal Flood AdvisoryABQColfax3 hr
Jul 20, 3:28 PM MDTAreal Flood AdvisoryABQMora, San Miguel3 hr
Jul 20, 3:29 PM MDTAreal Flood AdvisoryABQColfax, Union3 hr
Jul 20, 3:56 PM MDTFlash Flood Warning Considerable damage threatABQLincoln3 hr
Jul 20, 3:58 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe3 hr
Jul 20, 4:26 PM MDTFlash Flood Warning Considerable damage threatABQSan Miguel3 hr
Jul 20, 4:28 PM MDTFlash Flood Warning Considerable damage threatABQMora, San Miguel, Taos3 hr
Jul 20, 4:30 PM MDTSpecial Weather StatementABQColfax30 min
Jul 20, 4:32 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel3 hr
Jul 20, 5:19 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance3 hr
Jul 20, 5:21 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel3 hr
Jul 20, 5:32 PM MDTSpecial Weather StatementABQ28 min
Jul 20, 5:50 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln, Torrance3 hr

Nearby

Flash Flood Warnings in New Mexico, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.